# SDR HEEA083343

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Aircraft time: 14,274 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005008
- Part serial: 164729
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH GEN NOT GENERATING.
